EconPapers    
Economics at your fingertips  
 

Multisided Matching Games

Katerina Sherstyuk

No 544, Department of Economics - Working Papers Series from The University of Melbourne

Abstract: The paper considers an extension of the original Shapley and Shubik (1972) two-sided matching problem to the case of multisided matching with transfereable utility. We investigate existence and properties of stable matchings using the approach of cooperative game theory.

Keywords: GAMES; GAME THEORY (search for similar items in EconPapers)
JEL-codes: C70 C71 (search for similar items in EconPapers)
Pages: 24 pages
Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mlb:wpaper:544

Access Statistics for this paper

More papers in Department of Economics - Working Papers Series from The University of Melbourne Department of Economics, The University of Melbourne, 4th Floor, FBE Building, Level 4, 111 Barry Street. Victoria, 3010, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Dandapani Lokanathan ().

 
Page updated 2025-03-30
Handle: RePEc:mlb:wpaper:544